Arithmetic Geometry and Commutative Algebra

[11] Lefschetz properties of Gorenstein graded algebras associated to the Apéry set of a numerical semigroup

Lorenzo Guerrieri Università di Catania

Arithmetic Geometry and Commutative Algebra mathscidoc:1912.43030

Arkiv for Matematik, 57, (1), 85-106, 2019
[ Download ] [ 2019-12-04 13:31:57 uploaded by arkivadmin ] [ 2815 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Compatible systems and ramification

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1904.07001

Compositio Mathematica, 155, (12), 2334–2353, 2019
[ Download ] [ 2019-04-29 23:29:03 uploaded by zheng ] [ 2762 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] $P$-alcoves and nonemptiness of affine Deligne-Lusztig varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07002

Ann. Sci. Ec. Norm. Super, 48, 647-665, 2015
[ Download ] [ 2018-03-21 22:13:09 uploaded by xuhuahe ] [ 2751 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Hodge Bundles on Smooth Compactifications of Siegel Varieties and Applications

Shing-Tung Yau Harvard University Yi Zhang Fudan University

Arithmetic Geometry and Commutative Algebra mathscidoc:1706.01001

2017.5
[ Download ] [ 2017-06-03 14:39:28 uploaded by zhangyimath ] [ 2714 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Parity and symmetry in intersection and ordinary cohomology

Shenghao Sun Yau Mathematical Sciences Center, Tsinghua University Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1703.24001

Algebra & Number Theory, 10, (2), 235-307, 2016
[ Download ] [ 2017-03-08 21:07:55 uploaded by zheng ] [ 2703 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved